I've been an active elderly female and went for a bone density test...it was found to be horrible..so my primary doctor sent me to an endocimology doctor and she uppped my vitamin D. a few days later. I felt as if I had an overdose cause I was getting symptoms I never got before...so I called and she said to go back to two Vitamin D's a week instead of the three time a week. I did just that and then the doctor wanted me back on Vit. D twice a week and I think (for me) that is still too much besides getting calcium with Vit. included...so is there such a thing as an over dose of Vit. D.? My legs or muscles felt like rubber...and when I cut back on Vit. D myself....my legs feel much better...could I have had an overdose and no one knows bout it but myself?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?